MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-01-11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 12/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 320-32-36 - expanded glenosphere, 36mm, for small reverse: 6176176 320-35-07 - small superior/posterior aug glenoid plate,left: 6169021 320-36-00 - 36mm humeral liner +0 unconstrained: 6207450 300-01-11 - equinoxe, humeral stem primary, press fit 11mm: 5686361 320-10-00 - equinoxe reverse tray adapter plate tray +0: 6251809 320-15-05 - eq rev locking screw: 6217492 320-20-00 - eq reverse torque defining screw kit: 6224279 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm: 5601146 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm: 6221857 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm: 6185927 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm: 6248382 531-20-00 - shldr gps rvrs drill kit: 6248648 531-78-20 - shouldr gps hex pins kit: 6260535 a10012 - gps implant kit v2: 10000219180 asa0030 - sterile disposable containers: ab5353 cnl-09 - small cement cannula: ab3449 13a2101 - cemex system fast genta 70g: ab4106.
 
Event or Problem Description
Post-operative of a left tsa, it was reported via clinical study that the patient experienced a humeral fracture.Avulsion of the greater tuberosity, and it is now displaced posteriorly and superiorly.The patient was given modified physical therapy protocol.The patient in no pain, fractured appears healed on x-ray and the outcome of this event is considered resolved.The clinical report indicates that this event is definitely related to the device(s) and/or to the procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, g4, h4, h6.Mdr section codes updated/corrected: b, c, d, e, f, g.The reason for the post operative bone fracture reported cannot be conclusively determined but may be related to implant positioning, patient bone quality, a trauma, and/or another patient related condition.However, this cannot be confirmed based on the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 11MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20044751
Report Number1038671-2024-03026
Device Sequence Number12755303
Product Code KWT
UDI-Device Identifier10885862079312
UDI-Public10885862079312
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-01-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age71 YR
Patient SexFemale
Patient Weight74 KG